# SDR MV52002F00000

- Difficulty date: November 26, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N517HP
- Make and model: Gulstm 690B
- Aircraft serial: 11517
- Engine: Garrtt TPE3315
- System (JASC): 5260 · Entrance Stairs
- Part: Tube
- Part number: 34000039
- Condition: Cracked
- Location: Cabin Step
- Part time: 6,803 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN DOOR STEP TUBE CRACKED AT ROLL PIN (PN MS9048-047) ATTACHMENT.  CRACK EXTENDED ONE INCH AFT FROM THE ROLL PIN.
